Texas, 2004Flash Flood in Texas, June 5 to 6, 2004
June 5 to 6, 2004 · NWS SHV · 1 event in 1 county or zone
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 5, 6:38 PM CST, 4 hours 52 minutes earlier.
Area forecast discussion, Jun 5, 6:38 PM CST, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
800 PM CDT SAT JUN 5 2004
.DISCUSSION...
SENDING OUT AN EARLY UPDATE THIS EVENING TO INCREASE POPS TO OUR
NORTHWEST AND TO ADD MENTION OF HEAVY RAINFALL. MCV EVIDENT ON
SHV/FWD RADAR SITES...LOW LEVEL JET INCREASING PER PALESTINE VAD
WINDS AND LAPSE ANALYSIS SHOWING DECENT INSTABILITIES ACROSS THIS
REGION SUGGEST MORE WIDESPREAD RAINFALL.
UPDATE OUT SHORTLY...13.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 68 86 70 89 / 40 50 30 20
MLU 68 86 69 88 / 40 50 30 20
TXK 67 84 70 89 / 50 40 50 20
TYR 69 87 70 89 / 50 40 20 20
LFK 70 88 70 90 / 50 40 20 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
13
Hazardous weather outlook, Jun 5, 11:00 AM CST, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT JUN 5 2004
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-061100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT SAT JUN 5 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORMS ARE EXPECTED TO INCREASE THIS AFTERNOON AND CONTINUE
INTO TONIGHT...MAINLY OVER EAST TEXAS AND SOUTHEAST OKLAHOMA.
UPPER LEVEL DISTURBANCES MOVING INTO THE REGION WILL ENHANCE THE
POTENTIAL FOR HEAVY RAINFALL...AS WELL AS ISOLATED HIGH WIND GUSTS
AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SEVERAL UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION
DURING THE EARLY PART OF NEXT WEEK...PRODUCING THUNDERSTORMS.
A FEW THUNDERSTORMS MAY BECOME SEVERE.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...MAY BE NEEDED TONIGHT.
Flash Flood, Titus
- When
- June 5, 11:30 PM CST to June 6, 1:15 AM CST
- Where
- Titus County, 5 mi SW of Mt Pleasant
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.217, -94.966 (the zone’s center; the record gives no point)
Several county roads underwater in the southern portion of the county including roads 4230 and 127 near Monticello.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Texas, June 5, 2004$150,000 · 1 in hail · 5 events
- Damaging Wind in Kentucky, June 5, 2004$150,000 · 70 kt wind · 1 event
- Hail and Damaging Winds in Kansas, June 5, 2004$20,000 · 2.75 in hail · 35 events
- Hail and Damaging Winds in Texas, June 5, 2004$23,000 · 1.75 in hail · 12 events
- Hail in Texas, June 5, 2004$27,000 · 1 in hail · 3 events
- Damaging Wind in Louisiana, June 5, 2004$20,000 · 50 kt wind · 2 events
- Hail and Damaging Winds in Kansas, June 5, 20042.5 in hail · 16 events
- Tornadoes and Flash Flooding in Texas, June 5, 2004F0 · 14 events
- Hail and Damaging Winds in Minnesota, June 5, 200452 kt wind · 7 events
- Flash Flooding and Hail in Texas, June 5, 20040.75 in hail · 6 events
- Hail and Damaging Winds in Texas, June 5 to 6, 200452 kt wind · 6 events
- Hail and Damaging Winds in Oklahoma, June 5, 200452 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5403934.